# SDR I5PA2023090875703

- Difficulty date: September 8, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,317 hours, 34,026 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Monopole
- Part number: 38760263
- Part serial: 9108
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - APU BLEED INOP. REPLACED RH APU MONOPOLE.
